R-matrix brackets and their quantization
Annales de l'I.H.P. Physique théorique, Volume 58 (1993) no. 2, pp. 235-246.
@article{AIHPA_1993__58_2_235_0,
     author = {Donin, J. and Gurevich, D. and Majid, S.},
     title = {R-matrix brackets and their quantization},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {235--246},
     publisher = {Gauthier-Villars},
     volume = {58},
     number = {2},
     year = {1993},
     zbl = {0783.17005},
     mrnumber = {1217120},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1993__58_2_235_0/}
}
TY  - JOUR
AU  - Donin, J.
AU  - Gurevich, D.
AU  - Majid, S.
TI  - R-matrix brackets and their quantization
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1993
DA  - 1993///
SP  - 235
EP  - 246
VL  - 58
IS  - 2
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPA_1993__58_2_235_0/
UR  - https://zbmath.org/?q=an%3A0783.17005
UR  - https://www.ams.org/mathscinet-getitem?mr=1217120
LA  - en
ID  - AIHPA_1993__58_2_235_0
ER  - 
%0 Journal Article
%A Donin, J.
%A Gurevich, D.
%A Majid, S.
%T R-matrix brackets and their quantization
%J Annales de l'I.H.P. Physique théorique
%D 1993
%P 235-246
%V 58
%N 2
%I Gauthier-Villars
%G en
%F AIHPA_1993__58_2_235_0
Donin, J.; Gurevich, D.; Majid, S. R-matrix brackets and their quantization. Annales de l'I.H.P. Physique théorique, Volume 58 (1993) no. 2, pp. 235-246. http://www.numdam.org/item/AIHPA_1993__58_2_235_0/

[1] A.A. Belavin and V.G. Drinfeld, Triangle Equations and simple Lie Algebras, preprint No. 18, Inst. Theor. Phys. Acad. Sci. U.S.S.R., Chernogolovka, 1982 (in Russian). | MR

[2] V.G. Drinfeld, On a constant Quasiclassical Solutions of the Yang-Baxter Equations, Sov. Math. Dokl., Vol. 28, 1983, pp. 667-671. | Zbl

[3] V.G. Drinfeld, Quasi-Hopf Algebras, eng. trans. in Leningrad Math. J., Vol. 1, 1990; pp. 1419-1457, On Quasitriangular Quasi-Hopf Algebras and a Group closely connected with Gal (Q/Q), eng. transl. in Leningrad Math. J., Vol. 2, 1991, pp. 829. | MR | Zbl

[4] I.L. Egusquiza, Quantum Group invariance in Quantum Sphere valued statistical Models, in Phys. Lett. B, Vol. 276, 1992, pp. 465-471. | MR

[5] L.D. Faddeev, N. Yu. RESHETIKHIN and L.A. Takhtajan, Quantization of Lie Groups and Lie Algebras, eng. trans. in Leningrad Math. J., Vol. 1, 1990, pp. 193- 225. | MR | Zbl

[6] D.I. Gurevich, V. Rubtsov and N. Zobin, Quantization of Poisson Pairs: the R-Matrix approach, in J. Geom. Phys., Vol. 9, 1992, pp. 25-44. | MR | Zbl

[7] S. Khoroshkin, A. Radul and V. Rubtsov, A family of Poisson structures on compact Hermitian symmetric spaces, preprint IHES/M/91/91.

[8] J.-H. Lu and A. Weinstein, Poisson Lie groups, dressing transformations, and Bruhat decompositions, J. Diff. Geom., Vol. 31, 1990, pp. 501-526. | MR | Zbl

[9] S. Majid, Examples of braided groups and braided matrices, J. Math. Phys., Vol. 32, 1991, pp. 3246-3253. | MR | Zbl

[10] S. Majid, Quasitriangular Hopf algebras and Yang-Baxter equation, Int. J. Modern Physics A, Vol. 5, n° 1, 1990, pp. 1-91 | MR | Zbl

[11] N. Yu. Manin, Quantum groups and non-commutative geometry, Report, Centre de Rech. Math., Montreal, 1988. | Zbl

[12] P. Podleś, Quantum spheres, Lett. Math. Phys. Vol. 14, 1987, pp. 193-202. | MR | Zbl

[13] A. Sheu, J.-H. Lu and A. Weinstein, Quantization of the Poisson SU(2) and its Poisson homogeneous space - the 2-sphere, Comm. Math. Phys., Vol. 135, 1991, pp. 217-232. | MR | Zbl